# SDR SWIA201641850

- Difficulty date: January 15, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 29,103 hours, 24,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE CAP CHAFED AT OTBD L/E.  R & R THE LT INBD FLAP L/E VANE OTBD CAP IAW SRM.
